ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О точных поперечниках класса функций определяющихся сверткой

Айунц, С. А. (1992) О точных поперечниках класса функций определяющихся сверткой. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 27 (4). pp. 37-48. ISSN 00002-3043

[img]
Preview
PDF
Download (3470Kb) | Preview
    Item Type: Article
    Additional Information: On exact widths of a functional class defined by convolution.
    Uncontrolled Keywords: Ayunts S. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Nov 2012 15:03
    Last Modified: 20 Nov 2012 12:12
    URI: http://mathematics.asj-oa.am/id/eprint/1029

    Actions (login required)

    View Item